A Brun-Titschmarsh theorem for multiplicative functions.
Journal für die reine und angewandte Mathematik, Tome 313 (1980), pp. 161-170
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
asymptotic results, distribution in progressions, multiplicative function, Brun-Titchmarsh inequality
@article{JRAM_1980__313_152201,
author = {P. Shiu},
title = {A {Brun-Titschmarsh} theorem for multiplicative functions.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {161--170},
year = {1980},
volume = {313},
zbl = {0412.10030},
url = {http://geodesic.mathdoc.fr/item/JRAM_1980__313_152201/}
}
P. Shiu. A Brun-Titschmarsh theorem for multiplicative functions.. Journal für die reine und angewandte Mathematik, Tome 313 (1980), pp. 161-170. http://geodesic.mathdoc.fr/item/JRAM_1980__313_152201/